# SDR CALA2025012101950

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N47282
- Make and model: Boeing 737-8
- Aircraft serial: 61861
- Aircraft time: 7,862 hours, 2,725 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL  ODOR THAT LASTED MOMEN TARILY IN AFT CABIN PER FLIGHT CREW, ODOR WAS NOT ELEC. ODOR AND WAS IN AFT CABIN/ A FT GALLEY. ODOR HAPPENED HALFWAY THROUGH FLIGHT AND WAS MOMENTAR Y. SMELL WENT AWAY AFTER SHUTTING OFF OVENS. INSPECTED CABIN AND GALLEYS IN REFERENCE TO FIM 21-00 TASK 830. SMELL NOT FROM PACK S OR BLEEDS. NO LIGHT ASSY BURNT OUT. ALL THREE OVENS ALONG WITH THIER INSERTS WERE DIRTY AND GREASEY. CLEANED OVENS AND NOTIFIE D CATERING TO REMOVE INSERTS. COULD NOT DUPLICATE AFTER CLEANING
